Title: Constraint sets of geometric programs characterized by auxiliary problems
Authors: Gochet, Willy ×
Smeers, Y #
Issue Date: 1975
Publisher: Siam publications
Series Title: Siam journal on applied mathematics vol:29 issue:4 pages:708-718
ISSN: 0036-1399
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science